| Catalog Number |
6400015000 |
| Medical Device Problem Code |
Detachment of Device or Device Component (2907)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/10/2024
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that the device was missing a component during demo visit at the user facility.There was no patient involvement, no delay, no medical intervention, and no adverse consequences.
Additional Manufacturer Narrative
Correction: follow-up report submitted to document the device was not available for evaluation.
Event or Problem Description